Article

Israel Journal of Mathematics

, Volume 69, Issue 2, pp 161-172

First online:

Chang’s conjecture for ℵω

  • Jean-Pierre LevinskiAffiliated withMathernatical Department, Dartmouth College
  • , Menachem MagidorAffiliated withInstitute of Mathematics, The Hebrew University of Jerusalem
  • , Saharon ShelahAffiliated withInstitute of Mathematics, The Hebrew University of Jerusalem

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We establish, starting from some assumptions of the order of magnitude of a huge cardinal, the consistency of (ℵω+1,ℵω)↠(ω10), as well as of some other transfer properties of the type (κ+,κ)↠(α+,α), where κ is singular.